Almost bi-hyperideals and their fuzzification of semihypergroups

Patcharee Muangdoo, Thitipon Chuta, Warud Nakkhasen

Abstract


In this paper, we introduce the concept of almost bi-hyperideals of semihypergroups which is a generalization of bi-hyperideals, and we give some properties of them. Moreover, we consider the connections between almost bi-hyperideals and their fuzzification of semihypergroups.

Full Text: PDF

Published: 2021-04-13

How to Cite this Article:

Patcharee Muangdoo, Thitipon Chuta, Warud Nakkhasen, Almost bi-hyperideals and their fuzzification of semihypergroups, J. Math. Comput. Sci., 11 (2021), 2755-2767

Copyright © 2021 Patcharee Muangdoo, Thitipon Chuta, Warud Nakkhasen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS